# SDR IPXA2020081218941

- Difficulty date: August 5, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,065 hours, 13,441 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: 2216559501
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG#2 ENG O/B T/R HYD ACTUATION CONNECTION BRACKET BROKENREMOVE AND REPLACE BRACKET IAW AMM 78-36-02-0401.
